Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differentiable periodic maps


Authors: P. E. Conner and E. E. Floyd
Journal: Bull. Amer. Math. Soc. 68 (1962), 76-86
DOI: https://doi.org/10.1090/S0002-9904-1962-10730-7
MathSciNet review: 0133834
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200–208. MR 0126856
  • 2. H. Cartan et al., Cartan seminar notes, Paris, 1950-1951.
  • 3. J. W. Milnor, On the cobordism ring O*, Notices Amer. Math. Soc. 5 ( 1958), 457.
  • 4. J. W. Milnor, A survey of cobordism, mimeographed notes, Princeton, 1961.
  • 5. J. W. Milnor, Differentiable structures on homotopy spheres, mimeographed notes, Princeton, 1959.
  • 6. René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 0061823, https://doi.org/10.1007/BF02566923
  • 7. C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292–311. MR 0120654, https://doi.org/10.2307/1970136


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10730-7